# SDR ARWA980732

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE LEVEL II CORROSION IN DOUBLER FUS STA 1660-1680 AND L-33R.  REMOVED IMPROPER REPAIR FABRICATED REPAIR PARTS IAW EO CF N345JW.  TREATED PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-20D, 51-1-21, 8110-3 FORM ISSUED DATED 4/3/98 REF SEE WORK ORDER 020663 NR CONTROL NR 5073.
